MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SACRO-ILIAC SCREW SYSTEM SI-JOINT SCREW 10X55

MEDACTA INTERNATIONAL SA SACRO-ILIAC SCREW SYSTEM SI-JOINT SCREW 10X55
Catalog Number 03.65.707
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 october 2019: lot 1720491: 80 items manufactured and released on 28-mar-2018.Expiration date: 2023-03-20.No anomalies found related to the problem.To date, 18 items of the same lot have been already sold without any similar reported event.Addition implants involved in the event: sacro-iliac screw system 03.65.704 si-joint screw 10x40 (k171595) lot.1720488.Batch review performed on 08 october 2019: lot 1720488: 47 items manufactured and released on 09-apr-2018.Expiration date: 2023-03-19.No anomalies found related to the problem.To date, 35 items of the same lot have been already sold without any similar reported event.Two devices of this lot involved in this complaint.Addition implants involved in the event: sacro-iliac screw system 03.65.903 standard washer ø17mm, ti (k171595) lot.1720499.Batch review performed on 08 october 2019: lot 1720499: 58 items manufactured and released on 09-apr-2018.Expiration date: 2023-03-20.No anomalies found related to the problem.To date, 41 items of the same lot have been already sold without any similar reported event.Two devices of this lot involved in this complaint.Addition implants involved in the event: sacro-iliac screw system 03.65.901 standard washer ø13mm, ti (k171595) lot.1720497.Batch review performed on 08 october 2019: lot 1720497: 72 items manufactured and released on 09-apr-2018.Expiration date: 2023-03-20.No anomalies found related to the problem.To date, 59 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 9 months after primary the surgeon decided to revise the implants for loosening in the sacrum.Explantation was difficult and caused a lot of muscular damage.

Brand Name
SACRO-ILIAC SCREW SYSTEM SI-JOINT SCREW 10X55
Common Device Name
SACRO-ILIAC SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9165880
Report Number3005180920-2019-00862
Device Sequence Number18934738
Product Code OUR
UDI-Device Identifier07630030881114
UDI-Public07630030881114
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K171595
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2023
Device Catalogue Number03.65.707
Device Lot Number1720491
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2019
Initial Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR